# SDR SWAA2015052740071

- Difficulty date: March 5, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY DOOR FWD LOWER REVEAL FRAME CRACKED AT BS 295, BETWEEN STRINGER 15R - 17R.  R & R FRAME IAW SRM & DWG.
